# SDR USAA2010032990678

- Difficulty date: March 12, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 68,776 hours, 47,254 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465635
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FUSELAGE FRAME AT BS 967 BETWEEN S27L TO S27R.  REPLACED FUSELAGE FRAME AT BS 967 BETWEEN S27L TO S27R IAW B737 SRM 53-00-07 REPAIR 8.
